Subjects -> MATHEMATICS (Total: 1013 journals)
    - APPLIED MATHEMATICS (92 journals)
    - GEOMETRY AND TOPOLOGY (23 journals)
    - MATHEMATICS (714 journals)
    - MATHEMATICS (GENERAL) (45 journals)
    - NUMERICAL ANALYSIS (26 journals)

MATHEMATICS (714 journals)            First | 1 2 3 4     

Showing 401 - 538 of 538 Journals sorted by number of followers
Journal for Research in Mathematics Education     Full-text available via subscription   (Followers: 31)
Annals of Data Science     Hybrid Journal   (Followers: 18)
Mathematics Education Research Journal     Partially Free   (Followers: 16)
ACM Transactions on Algorithms (TALG)     Hybrid Journal   (Followers: 13)
International Journal of Theoretical and Mathematical Physics     Open Access   (Followers: 13)
Teaching Mathematics     Full-text available via subscription   (Followers: 10)
Journal of Theoretical and Applied Physics     Open Access   (Followers: 9)
Mathematics Teacher: Learning and Teaching PK-12     Full-text available via subscription   (Followers: 9)
African Journal of Educational Studies in Mathematics and Sciences     Full-text available via subscription   (Followers: 9)
Mathematics Teaching in the Middle School     Full-text available via subscription   (Followers: 8)
Analysis and Mathematical Physics     Hybrid Journal   (Followers: 7)
Royal Society Open Science     Open Access   (Followers: 7)
Advances in Linear Algebra & Matrix Theory     Open Access   (Followers: 7)
Annuaire du Collège de France     Open Access   (Followers: 6)
Journal of Nonlinear Analysis and Optimization : Theory & Applications     Open Access   (Followers: 6)
Applied Mathematics     Open Access   (Followers: 6)
Annals of Mathematics     Full-text available via subscription   (Followers: 6)
REDIMAT : Journal of Research in Mathematics Education     Open Access   (Followers: 6)
Journal of Optimization     Open Access   (Followers: 6)
ACM Transactions on Computational Logic (TOCL)     Hybrid Journal   (Followers: 5)
European Scientific Journal     Open Access   (Followers: 5)
African Journal of Mathematics and Computer Science Research     Open Access   (Followers: 5)
JRAMathEdu : Journal of Research and Advances in Mathematics Education     Open Access   (Followers: 5)
ACM Transactions on Mathematical Software (TOMS)     Hybrid Journal   (Followers: 5)
Abakós     Open Access   (Followers: 4)
Proceedings of the American Mathematical Society, Series B     Open Access   (Followers: 4)
International Journal of Mathematical Modelling & Computations     Open Access   (Followers: 4)
MUST : Journal of Mathematics Education, Science and Technology     Open Access   (Followers: 4)
International Journal of Algebra and Statistics     Open Access   (Followers: 4)
American Journal of Computational and Applied Mathematics     Open Access   (Followers: 4)
Modelling in Civil and Environmental Engineering     Open Access   (Followers: 4)
Bulletin of Dnipropetrovsk University. Series : Communications in Mathematical Modeling and Differential Equations Theory     Open Access   (Followers: 3)
Applied Network Science     Open Access   (Followers: 3)
Journal of Mathematical Sciences and Applications     Open Access   (Followers: 3)
Game Theory     Open Access   (Followers: 3)
Annales mathématiques du Québec     Hybrid Journal   (Followers: 3)
International Journal of Partial Differential Equations     Open Access   (Followers: 3)
Journal of Industrial Mathematics     Open Access   (Followers: 2)
Open Journal of Modelling and Simulation     Open Access   (Followers: 2)
Iranian Journal of Optimization     Open Access   (Followers: 2)
Quantum Studies : Mathematics and Foundations     Hybrid Journal   (Followers: 2)
Electronic Journal of Graph Theory and Applications     Open Access   (Followers: 2)
Synthesis Lectures on Algorithms and Software in Engineering     Full-text available via subscription   (Followers: 2)
Journal of mathematical and computational science     Open Access   (Followers: 2)
Cogent Mathematics     Open Access   (Followers: 2)
Unnes Journal of Mathematics Education     Open Access   (Followers: 2)
Mathematics and Statistics     Open Access   (Followers: 2)
Stochastic Partial Differential Equations : Analysis and Computations     Hybrid Journal   (Followers: 2)
Baltic International Yearbook of Cognition, Logic and Communication     Open Access   (Followers: 2)
Algorithms Research     Open Access   (Followers: 2)
International Journal of Fuzzy Computation and Modelling     Hybrid Journal   (Followers: 2)
International Journal of Modern Nonlinear Theory and Application     Open Access   (Followers: 2)
American Journal of Mathematical Analysis     Open Access   (Followers: 1)
Discussiones Mathematicae Graph Theory     Open Access   (Followers: 1)
Press Start     Open Access   (Followers: 1)
Transactions of the London Mathematical Society     Open Access   (Followers: 1)
Research in Number Theory     Hybrid Journal   (Followers: 1)
International Journal of Advanced Research in Mathematics     Open Access   (Followers: 1)
Electronic Journal of Differential Equations     Open Access   (Followers: 1)
Journal of Numerical Cognition     Open Access   (Followers: 1)
Nagoya Mathematical Journal     Hybrid Journal   (Followers: 1)
GSTF Journal of Mathematics, Statistics and Operations Research     Open Access   (Followers: 1)
Unnes Journal of Mathematics Education Research     Open Access   (Followers: 1)
Contributions to Game Theory and Management     Open Access   (Followers: 1)
Complex Analysis and its Synergies     Open Access   (Followers: 1)
European Journal of Mathematics     Hybrid Journal   (Followers: 1)
Discrete Mathematics & Theoretical Computer Science     Open Access   (Followers: 1)
Revista de Matemática : Teoría y Aplicaciones     Open Access   (Followers: 1)
The Mathematical Gazette     Full-text available via subscription   (Followers: 1)
MSOR Connections     Open Access   (Followers: 1)
Journal of Logical and Algebraic Methods in Programming     Hybrid Journal   (Followers: 1)
Journal of Advanced Mathematics and Applications     Full-text available via subscription   (Followers: 1)
Journal of Progressive Research in Mathematics     Open Access   (Followers: 1)
Arnold Mathematical Journal     Hybrid Journal   (Followers: 1)
Unnes Journal of Mathematics     Open Access   (Followers: 1)
Synthesis Lectures on Mathematics and Statistics     Full-text available via subscription   (Followers: 1)
Mathematica Scandinavica     Full-text available via subscription   (Followers: 1)
Journal of Discrete Mathematics     Open Access   (Followers: 1)
Arabian Journal of Mathematics     Open Access   (Followers: 1)
CAUCHY     Open Access   (Followers: 1)
Journal of Complex Networks     Hybrid Journal   (Followers: 1)
Journal of Complex Analysis     Open Access   (Followers: 1)
Mathematical Computation     Open Access   (Followers: 1)
Mathematical Modelling and Analysis     Open Access   (Followers: 1)
Forum of Mathematics, Pi     Open Access   (Followers: 1)
Forum of Mathematics, Sigma     Open Access   (Followers: 1)
VFAST Transactions on Mathematics     Open Access   (Followers: 1)
Annals of West University of Timisoara - Mathematics     Open Access   (Followers: 1)
International Journal of Applied Mathematical Research     Open Access   (Followers: 1)
Research Journal of Pure Algebra     Open Access   (Followers: 1)
Axioms     Open Access   (Followers: 1)
Sciences & Technologie A : sciences exactes     Open Access  
Revista Digital: Matemática, Educación e Internet     Open Access  
Revista Internacional de Sistemas     Open Access  
Revista SIGMA     Open Access  
Revista Integración : Temas de Matemáticas     Open Access  
Armenian Journal of Mathematics     Open Access  
Journal of Integrable Systems     Open Access  
Fractal and Fractional     Open Access  
Discussiones Mathematicae - General Algebra and Applications     Open Access  
Problemy Peredachi Informatsii     Full-text available via subscription  
Differentsial'nye Uravneniya     Open Access  
Doklady Akademii Nauk     Open Access  
Funktsional'nyi Analiz i ego Prilozheniya     Full-text available via subscription  
Matematicheskie Zametki     Full-text available via subscription  
Izvestiya Rossiiskoi Akademii Nauk. Seriya Matematicheskaya     Full-text available via subscription  
Diskretnaya Matematika     Full-text available via subscription  
Vestnik Samarskogo Gosudarstvennogo Tekhnicheskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki     Open Access  
Communications in Combinatorics and Optimization     Open Access  
MaPan : Jurnal Matematika dan Pembelajaran     Open Access  
Revista REAMEC : Rede Amazônica de Educação em Ciências e Matemática     Open Access  
Eco Matemático     Open Access  
PNA. Revista de Investigación en Didáctica de la Matemática     Open Access  
Indonesian Journal of Combinatorics     Open Access  
Al-Jabar : Jurnal Pendidikan Matematika     Open Access  
JMPM : Jurnal Matematika dan Pendidikan Matematika     Open Access  
Researches in Mathematics     Open Access  
Limits : Journal of Mathematics and Its Applications     Open Access  
JIPM (Jurnal Ilmiah Pendidikan Matematika)     Open Access  
Jurnal Natural     Open Access  
Journal of Indian Council of Philosophical Research     Hybrid Journal  
The Mathematica journal     Open Access  
InfoTekJar : Jurnal Nasional Informatika dan Teknologi Jaringan     Open Access  
Uniform Distribution Theory     Open Access  
Enseñanza de las Ciencias : Revista de Investigación y Experiencias Didácticas     Open Access  
Jurnal Riset Pendidikan Matematika     Open Access  
Journal of Computer Engineering, System and Science (CESS)     Open Access  
Jurnal Teknologi dan Sistem Komputer     Open Access  
Boletim Cearense de Educação e História da Matemática     Open Access  
Jurnal Matematika, Sains, Dan Teknologi     Open Access  
Archive of Numerical Software     Open Access  
Journal of the Indian Mathematical Society     Hybrid Journal  
International Journal of Computational Complexity and Intelligent Algorithms     Hybrid Journal  
Cuadernos de Investigación y Formación en Educación Matemática     Open Access  
Annales Mathematicae Silesianae     Open Access  
Recreational Mathematics Magazine     Open Access  
International Journal of Pure Mathematical Sciences     Open Access  
Revista de Educación Matemática     Open Access  
Revista BoEM - Boletim online de Educação Matemática     Open Access  
Topological Methods in Nonlinear Analysis     Full-text available via subscription  
North Carolina Journal of Mathematics and Statistics     Open Access  
Moroccan Journal of Pure and Applied Analysis     Open Access  
Jurnal Matematika     Open Access  
International Journal of Mathematical Sciences and Computing     Open Access  
Journal of Function Spaces     Open Access  
Sahand Communications in Mathematical Analysis     Open Access  
Pure Mathematics and Applications     Open Access  
Journal of the Nigerian Mathematical Society     Open Access  
Kreano, Jurnal Matematika Kreatif-Inovatif     Open Access  
Opuscula Mathematica     Open Access  
Lettera Matematica     Hybrid Journal  
International Journal of Applied and Computational Mathematics     Hybrid Journal  
Boletín de la Sociedad Matemática Mexicana     Hybrid Journal  
Bulletin of the Malaysian Mathematical Sciences Society     Hybrid Journal  
Facta Universitatis, Series : Mathematics and Informatics     Open Access  
ITM Web of Conferences     Open Access  
Turkish Journal of Mathematics     Open Access  
Bollettino dell'Unione Matematica Italiana     Full-text available via subscription  
Research in the Mathematical Sciences     Open Access  
Note di Matematica     Open Access  
Ithaca : Viaggio nella Scienza     Open Access  
ORiON     Open Access  
Journal of Scientific Research     Open Access  
Annales Universitatis Paedagogicae Cracoviensis. Studia Mathematica     Open Access  
Analele Universitatii Ovidius Constanta - Seria Matematica     Open Access  
Global Journal of Mathematical Sciences     Full-text available via subscription  
Jurnal Penelitian Sains (JPS)     Open Access  
Journal of Mathematical and Fundamental Sciences     Open Access  
Boletim de Educação Matemática     Open Access  
Uniciencia     Open Access  
MATICS     Open Access  
Chinese Journal of Mathematics     Open Access  
Carpathian Mathematical Publications     Open Access  
Journal of the Egyptian Mathematical Society     Open Access  
Tatra Mountains Mathematical Publications     Open Access  
Dhaka University Journal of Science     Open Access  
International Journal of Advanced Mathematical Sciences     Open Access  
Journal of Global Research in Mathematical Archives     Open Access  
Sigmae     Open Access  
Journal of Modern Mathematics Frontier     Open Access  
International Journal of Mathematics & Computation     Full-text available via subscription  
Journal of Mathematics     Open Access  
Computational Methods and Function Theory     Hybrid Journal  
SeMA Journal     Hybrid Journal  
Vietnam Journal of Mathematics     Hybrid Journal  
Acta Mathematica Vietnamica     Hybrid Journal  
International Journal of Applied Nonlinear Science     Hybrid Journal  
Advances in Fixed Point Theory     Open Access  
Information and Inference     Free  
Tamkang Journal of Mathematics     Open Access  
Le Matematiche     Open Access  
Journal of Mathematics Research     Open Access  
GANIT : Journal of Bangladesh Mathematical Society     Open Access  
Journal of Experimental Algorithmics     Full-text available via subscription  
Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales. Serie A. Matematicas     Partially Free  
BIBECHANA     Open Access  
InfraMatics     Open Access  
Mathematical Sciences     Open Access  
Journal of Homotopy and Related Structures     Hybrid Journal  
PAMM : Proceedings in Applied Mathematics and Mechanics     Free  

  First | 1 2 3 4     

Similar Journals
Journal Cover
Journal of Mathematical and Fundamental Sciences
Journal Prestige (SJR): 0.173
Citation Impact (citeScore): 1
Number of Followers: 0  

  This is an Open Access Journal Open Access journal
ISSN (Print) 2337-5760
Published by Institut Teknologi Bandung Homepage  [12 journals]
  • Antibacterial Activity of Gyrinops versteegii Fruit Extracts against
           Staphylococcus aureus and Escherichia coli and GC-MS Analysis

    • Authors: Ernin Hidayati, Yuli Handayani, I Made Sudarma
      Pages: 249 - 260
      Abstract: Gyrinops versteegii is widely used in the perfume, incense, and cosmetic industries as a raw material. Other potential uses of the plant are being explored, including in food and medicine. Therefore, this study carried out antibacterial assay and gas chromatography-mass spectroscopy of G. versteegii fruit extracts in three solvents with different polarities, i.e., n-hexane, dichloromethane, and methanol. The agar well diffusion method was then used to test the extracts against Staphylococcus aureus and Escherichia coli. The dichloromethane extract showed the most effective antibacterial activity against S. aureus at a concentration of 40%, with a zone of inhibition of 13.17 mm compared to E. coli, for which it was 7 mm. Furthermore, the bacterial species showed different responses to the extracts. Total and partial inhibition was shown by the G. versteegii fruit extracts against S. aureus and E. coli, respectively. Furthermore, GC-MS identified the following compounds in G. versteegii fruit extract: palmitic, oleic, and stearic acid, as well as bis-(2-ethylhexyl) phthalate, 2,3-dihydro-3,5-dihydroxy-6-methyl-4H-pyran-4-one, methyl octadec-9-enoate, squalene, and 2-monopalmitin derivates. The results showed antibacterial potency of G. versteegii fruit extract against pathogenic bacteria. Additionally, the antibacterial activity of the extract was stronger against S. aureus compared to E. coli.
      PubDate: 2023-03-04
      DOI: 10.5614/
      Issue No: Vol. 54, No. 2 (2023)
  • Synthesis, Structure, Magnetic and Antibacterial Properties of polymeric
           [M(Quin)2(N(CN)2)2]∞ (M = Mn(II), Co(II); Quin = quinoline)

    • Authors: I Wayan Dasna, Ubed Sonai Fahruddin Arrozi, Husni Wahyu Wijaya, Sutandyo Dwija Laksmana, Stéphane Golhen
      Pages: 261 - 274
      Abstract: Two complexes of [Mn(Quin)2(N(CN)2)2]∞ (1) and [Co(Quin)2(N(CN)2)2]∞ (2) were synthesized and characterized. The as-synthesized complexes crystallized in a triclinic lattice with a space group of P-1. The unit cell parameter of 1 was a = 7.5207(14) Å, b = 7.7729(16) Å, c = 9.5968(15) Å, α = 96.388(6) o, β = 112.617(5) o, γ = 102.751(6) o, while for complex 2 it was a = 7.3942(10) Å, b = 7.7960(10) Å, c = 9.4907(13) Å, α = 96.631(4) o, β = 112.742(4) o, γ = 102.458(4) o. The magnetic properties and antimicrobial properties of both polymeric complexes were examined by magnetic susceptibility and diffusion techniques, respectively. Complexes 1 and 2 both showed antiferromagnetic properties and had a higher inhibitory effect on the growth of Staphylococcus aureus than Salmonella typhi.
      PubDate: 2023-03-19
      DOI: 10.5614/
      Issue No: Vol. 54, No. 2 (2023)
  • Mathematical Analysis of Two Strains Covid-19 Disease Using SEIR Model

    • Authors: Adetayo Samuel Eegunjobi, Oluwole Daniel MAKINDE
      First page: 211
      Abstract: The biggest public health problem facing the whole world today is the COVID-19 pandemic. From the time COVID-19 came into the limelight, people have been losing their loved ones and relatives as a direct result of this disease. Here, we present a six-compartment epidemiological model that is deterministic in nature for the emergence and spread of two strains of the COVID-19 disease in a given community, with quarantine and recovery due to treatment. Employing the stability theory of differential equations, the model was qualitatively analyzed. We derived the basic reproduction number for both strains and investigated the sensitivity index of the parameters. In addition to this, we probed the global stability of the disease-free equilibrium. The disease-free equilibrium was revealed to be globally stable, provided and the model exhibited forward bifurcation. A numerical simulation was performed, and pertinent results are displayed graphically and discussed.
      PubDate: 2022-12-28
      DOI: 10.5614/
      Issue No: Vol. 54, No. 2 (2022)
  • Oxygen Reduction Reaction Mechanism on the Square Paddle-Wheel Cage Site
           of TM-BTC (TM=Mn, Fe, Cu) Metal Organic Framework

    • Authors: Ahmad Nuruddin, Adhitya Gandaryus Saputro, Syauqi Abdurrahman Abrori, Arifin Luthfi Maulana, Virgiawan Listanto Rahagung, Mohammad Kemal Agusta, Fadjar Fathurrahman, Amrina Mustaqim, Hermawan Kresno Dipojono
      First page: 233
      Abstract: We study the oxygen reduction reaction (ORR) mechanism on the square paddle-wheel cage active site of TM-BTC (TM= Mn, Fe, Cu) metal organic framework by using a combination of DFT and microkinetic calculations. By using a small cluster for modeling the TM-BTC active site structure, we have successfully reproduced the experimental trend of ORR activity on the TM-BTC systems: Mn-BTC > Fe-BTC > Cu-BTC. We also show that the unusual ORR activity trend from experiments for Mn and Fe systems is originated from the strength of OH adsorption on these systems. Mn-BTC system has better ORR activity than the Fe-BTC system because it has weaker OH adsorption. A very strong OH adsorption makes the final OH reduction step become more sluggish, and hence hindering the ORR process.
      PubDate: 2022-12-28
      DOI: 10.5614/
      Issue No: Vol. 54, No. 2 (2022)
School of Mathematical and Computer Sciences
Heriot-Watt University
Edinburgh, EH14 4AS, UK
Tel: +00 44 (0)131 4513762

Your IP address:
Home (Search)
About JournalTOCs
News (blog, publications)
JournalTOCs on Twitter   JournalTOCs on Facebook

JournalTOCs © 2009-